Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 17, Number 5

All articles in this issue are freely accessible.

Hyperbolic generators for Fuchsian groups
Robert J. Sibner.
Proc. Amer. Math. Soc. 17 (1966), 963-968
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199386
On an application of slowly oscillating functions
Manojlo Maravić.
Proc. Amer. Math. Soc. 17 (1966), 969-976
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203370
Translation-invariant Dirichlet algebras on compact groups
Daniel Rider.
Proc. Amer. Math. Soc. 17 (1966), 977-983
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198140
Degree of approximation by polynomials to functions of bounded variation
Hassoon S. Al-Amiri.
Proc. Amer. Math. Soc. 17 (1966), 984-991
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199410
Multiplication theorems on strongly summable series
Babban Prasad Mishra.
Proc. Amer. Math. Soc. 17 (1966), 992-998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201869
On hyponormal operators
I. H. Sheth.
Proc. Amer. Math. Soc. 17 (1966), 998-1000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196498
On high indices theorems
J. S. Ratti.
Proc. Amer. Math. Soc. 17 (1966), 1001-1006
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199594
On uniform approximation by rational functions
Lynn A. Steen.
Proc. Amer. Math. Soc. 17 (1966), 1007-1011
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199416
The local finite-area principle in the half-plane
Daniel Waterman.
Proc. Amer. Math. Soc. 17 (1966), 1012-1015
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201618
Coefficient estimates for starlike functions of order $𝛼$
A. V. Boyd.
Proc. Amer. Math. Soc. 17 (1966), 1016-1018
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199370
Linear mappings of operator algebras
B. Russo.
Proc. Amer. Math. Soc. 17 (1966), 1019-1022
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198269
On second order differential inequalities
Lloyd Jackson and Keith Schrader.
Proc. Amer. Math. Soc. 17 (1966), 1023-1027
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200510
A note on extremal problems for certain classes of analytic functions
W. E. Kirwan.
Proc. Amer. Math. Soc. 17 (1966), 1028-1030
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202995
Equality of minimal and maximal extensions of partial differential operators in $L_{p}(R^{n})$
Ronald Allen Goldstein.
Proc. Amer. Math. Soc. 17 (1966), 1031-1033
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197954
A generalization of the Lax equivalence theorem
Martin H. Schultz.
Proc. Amer. Math. Soc. 17 (1966), 1034-1035
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198262
Stability of solutions of some classes of nonlinear operator equations
R. H. Kasriel and M. Z. Nashed.
Proc. Amer. Math. Soc. 17 (1966), 1036-1042
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199753
Bounded regular sets
Seymour Ginsburg and Edwin H. Spanier.
Proc. Amer. Math. Soc. 17 (1966), 1043-1049
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201310
A theorem on recursively enumerable classes and splinters
Paul R. Young.
Proc. Amer. Math. Soc. 17 (1966), 1050-1056
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207556
Dual generalized bases in linear topological spaces
William J. Davis.
Proc. Amer. Math. Soc. 17 (1966), 1057-1063
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196458
A new general series of balanced incomplete block designs
C. Ramanujacharyulu.
Proc. Amer. Math. Soc. 17 (1966), 1064-1068
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197335
The cut elimination theorem in the unary second order language
Mitsuru Yasuhara.
Proc. Amer. Math. Soc. 17 (1966), 1069-1073
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204273
On function spaces of stratifiable spaces and compact spaces
Carlos J. R. Borges.
Proc. Amer. Math. Soc. 17 (1966), 1074-1078
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198419
A note on Haar-like measure for group-extremal semi-groups
Michael Friedberg.
Proc. Amer. Math. Soc. 17 (1966), 1079-1082
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197618
Remarks on the bordism algebra of involutions
C. S. Hoo.
Proc. Amer. Math. Soc. 17 (1966), 1083-1086
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225329
A note on parts and hyperbolic geometry
Joseph Lewittes.
Proc. Amer. Math. Soc. 17 (1966), 1087-1090
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199737
Open manifolds with monotone union property
Kyung Whan Kwun.
Proc. Amer. Math. Soc. 17 (1966), 1091-1093
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0214043
A direct proof of Porcelli’s condition for weak convergence
R. B. Darst.
Proc. Amer. Math. Soc. 17 (1966), 1094-1096
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206687
Semicharacters on subsemigroups of an abelian topological group
Robert Kaufman.
Proc. Amer. Math. Soc. 17 (1966), 1097-1098
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201558
Golab’s theorem
Curtis M. Fulton.
Proc. Amer. Math. Soc. 17 (1966), 1099-1100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198354
On a recent theorem by H. Reiter
I. Namioka.
Proc. Amer. Math. Soc. 17 (1966), 1101-1102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204567
Surfaces of constant mean curvature
Joseph A. Wolf.
Proc. Amer. Math. Soc. 17 (1966), 1103-1111
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200879
On the multiplication of tensor fields
W. Greub and E. Stamm.
Proc. Amer. Math. Soc. 17 (1966), 1112-1119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200843
Invariance of the homology of a lattice
John Mather.
Proc. Amer. Math. Soc. 17 (1966), 1120-1124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202645
On stable vector bundles over real projective spaces
David Handel.
Proc. Amer. Math. Soc. 17 (1966), 1125-1127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198489
On the homogeneity of infinite products of manifolds
T. Ganea.
Proc. Amer. Math. Soc. 17 (1966), 1128-1130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203706
Note on a Whitehead product
Gade V. Krishnarao.
Proc. Amer. Math. Soc. 17 (1966), 1131-1132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200925
A class of naturally partly ordered commutative archimedean semigroups with maximal condition
E. J. Tully.
Proc. Amer. Math. Soc. 17 (1966), 1133-1139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202871
On symmetric matrices whose eigenvalues satisfy linear inequalities
Fritz John.
Proc. Amer. Math. Soc. 17 (1966), 1140-1145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202726
On the existence and uniqueness of the real logarithm of a matrix
Walter J. Culver.
Proc. Amer. Math. Soc. 17 (1966), 1146-1151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202740
Some quartic diophantine equations of genus $3$
L. J. Mordell.
Proc. Amer. Math. Soc. 17 (1966), 1152-1158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199152
A representation of the wreath product of two torsion-free abelian groups in a power series ring
Gilbert Baumslag.
Proc. Amer. Math. Soc. 17 (1966), 1159-1165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207809
Generalized Frobenius complements
Betty Lou and D. S. Passman.
Proc. Amer. Math. Soc. 17 (1966), 1166-1172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201505
Finite power-associative division rings
Kevin McCrimmon.
Proc. Amer. Math. Soc. 17 (1966), 1173-1177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204479
A solution to the nonvanishing semicharacter extension problem
Paul Hill.
Proc. Amer. Math. Soc. 17 (1966), 1178-1182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197596
Two theorems on Galois cohomology
Michael Rosen.
Proc. Amer. Math. Soc. 17 (1966), 1183-1185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202708
Some analogues of Glauberman’s $Z^{∗} $-theorem
Ernest Shult.
Proc. Amer. Math. Soc. 17 (1966), 1186-1190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197571
Cyclic extensions without relative integral bases
Leon R. McCulloh.
Proc. Amer. Math. Soc. 17 (1966), 1191-1194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225760
Note on normal subgroups of the modular group
L. Greenberg.
Proc. Amer. Math. Soc. 17 (1966), 1195-1198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199274
A note on derivations of commutative algebras
T. Anderson.
Proc. Amer. Math. Soc. 17 (1966), 1199-1202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204469
On extensions of Cayley algebras
Margaret M. Humm and Erwin Kleinfeld.
Proc. Amer. Math. Soc. 17 (1966), 1203-1205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200318
A condition for a finite group to be nilpotent
Stephen Montague and Gomer Thomas.
Proc. Amer. Math. Soc. 17 (1966), 1205-1206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197566
Equivalence of tamely ramified $v$-rings
Nickolas Heerema.
Proc. Amer. Math. Soc. 17 (1966), 1207-1210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207687
On the asymptotic density of the $k$-free integers
H. M. Stark.
Proc. Amer. Math. Soc. 17 (1966), 1211-1214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199161
A note on the Riemann zeta function
Raymond Ayoub.
Proc. Amer. Math. Soc. 17 (1966), 1215-1217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197412
A note on Sard’s theorem in Banach spaces
Robert Bonic.
Proc. Amer. Math. Soc. 17 (1966), 1218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198493